MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON; STAPLE, IMPLANTABLE
Catalog Number ECH60C
Medical Device Problem Codes Difficult to Open or Close (2921); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robot-assisted thoracic surgery, the device was being operated using pulse firing.There was no sound of knife returning, and the knife position could not be determined from the display.Therefore, manual override lever was used, and the device was removed from the body cavity.The staples were formed properly.The cartridge color was black.Another device was used to complete the case.There were no adverse consequences to the patient.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/26/2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: was the firing sequence started but not completed? the firing completed, but the knife did not return.If yes: did the device deliver any staples? yes.If yes, were the staples formed properly? yes.If yes, was the staple line complete? yes.Did the device cut? yes.If yes, was the cut line complete? yes.If yes, was there any issue with the cut line? no.Was there any difficulty opening the device jaws? no.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key25634670
Report Number3005075853-2026-05010
Device Sequence Number9423819
Product Code GAG
UDI-Device Identifier10705036034971
UDI-Public(01)10705036034971(17)281130(10)A9991M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60C
Device Lot NumberA9991M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST60T.
Patient SexUnknown